# SDR DL76S001640

- Difficulty date: August 24, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 28,658 hours, 13,464 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Part number: 161T12011
- Condition: Missing
- Location: Nr 7 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

UPON ARRIVAL INTO MIA FOUND NR 7 BRAKE ANTI-ROTATION PIN MISSING AND SMALL HYDRAULIC PUDDLE BY NR 7 BRAKE AND TIRE.  FOUND NR 7 BRAKE SPUN ON AXLE CAUSING DAMAGE TO ANTI SKID CONDUIT.  HYDRAULIC BRAKE LINE AND NR 7 BRAKE TEMP SENSOR HARNESS PIN REF IPC 32-41-06-01 ITEM 65 FIG 01.  REPLACED AFFECTED PARTS.
